# SDR CALA2011071400492

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 24,390 hours, 8,301 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: 214C401110
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAIL O2 MASK DROP PER W/C 29-3520-1-7100, REPLACED PRESSURE SWITCH PER 35-22-41.
